I have been dealing with a family situation that has been going on for a year and went on 10mg in Jan 2011. In Aug, I felt bad again and my doc put me on 20mg. Well, I did not want to be a zombie, so I went off it very slowly... weaning down to 0 by december. Oh- my doc is not very helpful... she could care less that I am depressed... not sure if she even knows my name! So, I went to a psych and he said I am not depressed, but I have ADHD and gave me Vyvance, which has helped immensely with my thoughts and at work. Now, the family problem has escalated and I am a mess... I am deeply depressed and have bad anxiety. I have a months worth of my Lex prescription. Any advice as to whether I should go back on it? I have an appoint with my psych in 3 weeks and I cannot wait.
You really need to contact the psychiatrist and let the office know of your severe depression and see if they could see you sooner. Best to let the doctor make the decision as to what you should take with the Vyvanse. There is interaction potential for these two medications as shown on the following link: https://www.drugs.com/interactions-check.php?drug_list=1013-565,1475-2533
You will want to be sure to follow carefully the doctor's prescribing dosages so to avoid this potential.
I am so sorry that you are having these problems. I've been there and know what the stess can do to you. I too take VyVance and it helps me tremendously with my ADHD. But I strongly suggest that you contact your psychiatrist and get in to see him/her and explain what's going on with you as far as the depression side of it goes. That way he can put you on something that doesn't interact with it. Something that will help your depression. And only he will know that. Again, I'm sorry about the family problems you are having. Maybe a counselour would help, if you could squezze one of those in. I know with a busy schedule and everything, we think we don't have the time for a counselor, but if you can find the time for one, it might be a good thing for you. Just a suggestion. And if you don't have the money for one, look into some free conseling. I know some places have them. Several years ago, I went to one myself. I hope I have helped a little. Take care of yourself, and the best of luck to you, Ruth
Thank you Laurie and Ruth, I know that is the answer... to call my psych and ask for an earlier appt. It is nice that people who really know how I feel take the time to respond and be there for me. I feel a little better already. I have to find a doc that I feel comfortable with and can talk to. I have not found that yet. And, deep down, I am embarrest to be on medication and embarrest that I cannot deal with all this by myself. But, the only way to get through this is to talk to a professional! I have alot of friends, but, I don't like to bother them with all my problems.
Thanks for your responses and have a good night! :-)
Hello. Have read your story and know depression well. Sometimes things build in life and boom! Depression and anxiety take control.
There really is no stigma to taking meds when you are not well. You put a band aid on a cut, right? Tylenol for a headache? Depression is from neuro transmitters not working right where you have too much or too little. The proper medicine gives you what you are lacking.
You may be surprised how many people you know are on these meds already. Asking for help and sharing your life with others seems too hard when sad. But it is really the glue that holds our friendships. Anyone critical? Well you know what to do with them...
I take thyroid medicine because mine was removed. Plus loads of calcium. There is no stigma with that, right? And now I am back taking medication again for anxiety and depression because I no longer function right. I sure am unable to be a wife and mother and friend by not being able to get through the day. So please do the meds for those you love. It gives you back the ability to love them and yourself. And that brings back happiness. Spring is coming and new growth is the time of year.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2013 • 4 answers
Posted 21 Oct 2014 • 2 answers
Posted 18 Jul 2016 • 4 answers
Posted 12 days ago • 2 answers
Posted 1 day 7 hours ago • 2 answers